# SDR 08FDEA00207

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1030, LBL 19, WL 208, UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REF FED EX  PF SRM  53-10-1 PG 26   AND 38.  ORIGINAL THICKNESS IS .125" MATERIAL REMOVED IS .030" MAT.  REMAINING IS  .095'.  INSTALLED REPAIR ANGLE AND FILLER REF FED EX SRZ 53-034 REF REPAIR NR 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
